Alert archive / Kentucky / River Flood Warnings in 2016

River Flood Warning 39, NWS Paducah, KY

July 7, 2016Christian County, Trigg County, Kentucky

NWS Paducah, KY issued this river flood warning at Jul 7, 2016, 1:40 AM CDT for Christian County, Trigg County, Kentucky. It took effect at Jul 7, 2016, 3:32 AM CDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 1:40 AM CDT (06:40 UTC)
In effect from
Jul 7, 2016, 3:32 AM CDT
Expired
Jul 7, 2016, 8:29 PM CDT
In force
17 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Christian County, KY, Trigg County, KY

The radar

The Ft Campbell radar (KHPX), 19 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Little River at Hopkinsville - Bypass (HLBK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
19 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03437495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

030 
WGUS43 KPAH 070640
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
140 AM CDT THU JUL 7 2016

...The National Weather Service in Paducah, Kentucky has issued a 
flood warning for the following rivers in Kentucky... 

  South Fork Little River at Hopkinsville - Bypass affecting 
  Christian and Trigg Counties

.Heavy rainfall has caused river levels to 
rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-071513-
/O.NEW.KPAH.FL.W.0039.160707T0846Z-160707T1513Z/
/HLBK2.1.ER.160707T0846Z.160707T0900Z.160707T0913Z.UU/
140 AM CDT THU JUL 7 2016

The National Weather Service in Paducah, Kentucky has issued a 

* Flood Warning for 
  the South Fork Little River at Hopkinsville - Bypass.
* until this morning.
* At  1:30 AM Thursday the stage was 16.1 feet. 
* Flood Stage is 18.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 18.2 feet by early this morning. the river
  will fall below flood stage by early this morning.


&&

LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
      3683 8739 3685 8739             

$$
4 follow-up statements
027 
WGUS43 KPAH 070833
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
333 AM CDT THU JUL 7 2016

...Forecast Flooding Changed from Moderate to Major Severity for the 
following rivers in Kentucky...
  South Fork Little River at Hopkinsville - 68/80 affecting Christian
  and Trigg Counties
...Forecast Flooding Changed from Minor to Major Severity for the 
following rivers in Kentucky...
  South Fork Little River at Hopkinsville - Bypass affecting 
  Christian and Trigg Counties

.Heavy rainfall has caused river levels to 
rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-072116-
/O.EXT.KPAH.FL.W.0038.000000T0000Z-160707T2116Z/
/HLHK2.3.ER.160707T0610Z.160707T0815Z.160707T1516Z.UU/
333 AM CDT THU JUL 7 2016

...observed flooding increased from Moderate to Major severity...
...forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for 
  the South Fork Little River at Hopkinsville - 68/80* At  3:15 AM Thursday the stage was 20.1 feet. 
* Flood Stage is 15.0 feet. 
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.


&&

LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
      3684 8734 3689 8732             

$$

KYC047-221-071732-
/O.EXT.KPAH.FL.W.0039.160707T0832Z-160707T1732Z/
/HLBK2.3.ER.160707T0704Z.160707T0900Z.160707T1132Z.UU/
333 AM CDT THU JUL 7 2016

...observed flooding increased from Minor to Moderate severity...
...forecast flooding increased from Minor to Major severity...
The Flood Warning continues for 
  the South Fork Little River at Hopkinsville - Bypass
* from early this morning to this afternoon.
* At  3:00 AM Thursday the stage was 19.1 feet. 
* Flood Stage is 18.0 feet. 
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by 
  early this morning. The river will fall below flood stage this 
  afternoon.

&&

LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
      3683 8739 3685 8739             

$$
469 
WGUS83 KPAH 071041
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
541 AM CDT THU JUL 7 2016

...The flood warning continues for the following rivers in 
Kentucky...
 
  South Fork Little River at Hopkinsville - Bypass affecting Christian
  and Trigg Counties 
 
.Heavy rainfall has caused river levels to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-080520-
/O.EXT.KPAH.FL.W.0039.000000T0000Z-160708T0520Z/
/HLBK2.3.ER.160707T0704Z.160707T1400Z.160707T2320Z.UU/
541 AM CDT THU JUL 7 2016

The Flood Warning continues for
  the South Fork Little River at Hopkinsville - Bypass.
* until late tonight.
* At  5:30 AM Thursday the stage was 20.5 feet. 
* Flood Stage is 18.0 feet. 
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by late
  this morning. The river will fall below flood stage this evening.

&&

LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
      3683 8739 3685 8739             

$$
137 
WGUS83 KPAH 071857
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
157 PM CDT THU JUL 7 2016

...The flood warning continues for the following river in Kentucky...
 
  South Fork Little River at Hopkinsville - Bypass...affecting 
  Christian and Trigg Counties.
 
.Heavy rainfall has caused river levels to rise on the Little River. 
At the South Fork Little River at Hopkinsville - Bypass...Major 
flooding is occurring and Moderate flooding is forecast. See the 
details below...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-080447-
/O.EXT.KPAH.FL.W.0039.000000T0000Z-160708T0447Z/
/HLBK2.3.ER.160707T0704Z.160707T1500Z.160707T2247Z.UU/
157 PM CDT THU JUL 7 2016

The Flood Warning continues for
  the South Fork Little River at Hopkinsville - Bypass.
* until this evening.
* At  1:45 PM Thursday the stage was 20.0 feet. 
* Flood Stage is 18.0 feet. 
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.

&&

LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
      3683 8739 3685 8739             

$$
130 
WGUS83 KPAH 080129
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
829 PM CDT THU JUL 7 2016

...The flood warning is cancelled for the following river in 
Kentucky...
 
  South Fork Little River at Hopkinsville - Bypass affecting 
  Christian and Trigg Counties
 
.The South Fork Little River at Hopkinsville along the Bypass has 
fallen below flood stage. Water levels are expected to continue to 
fall over the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-080159-
/O.CAN.KPAH.FL.W.0039.000000T0000Z-160708T0447Z/
/HLBK2.3.ER.160707T0704Z.160707T1500Z.160707T2208Z.UU/
829 PM CDT THU JUL 7 2016

The Flood Warning is cancelled for
  the South Fork Little River at Hopkinsville - Bypass.
* At  8:15 PM Thursday the stage was 16.9 feet. 
* Flood Stage is 18.0 feet. 
* Fell below flood stage at  5:08 PM Thursday.
* Forecast...The river will continue to fall to 8.3 feet by Saturday 
  morning.


&&

LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
      3683 8739 3685 8739             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 12:26 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 7, 12:26 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1226 AM CDT THU JUL 7 2016

.UPDATE...
Updated aviation section for 06z taf issuance

&&

.SHORT TERM...(Tonight through Friday night)
Issued at 342 PM CDT Wed Jul 6 2016

One MCS is a problem, 2 MCSs interacting with one another is
impossible to account for, and the models are definitely having
trouble. Bottom line is that this is a low confidence forecast.

We will have to wait for the current MCV to rain itself out over
the region, which may take well into the evening, but the damaging
winds and severe threat have already pushed east out of our
Kentucky counties. Will cancel remaining Watch 337 shortly.

The upper ridge will expand from the southern Plains eastward
through the southeast states Thursday into Friday. At the surface,
we will have rather strong southwesterly flow through the
period. The 12Z models bring a compact upper storm system eastward
into the western Great Lakes Friday, and this may push a weak
surface boundary southward into our region.

Until the upper ridge begins to builds farther east, we will have
to be concerned with one or more additional MCSs moving southeast
through the region. Most guidance emphasizes the northeast half of
the area, but there is quite a bit of variability in timing and
location through early Friday, so the forecast will need
adjusting once it becomes more obvious.

There is a decent signal for the outflow/cold front to focus
convection across the southern half of the area Friday into Friday
night. Not sure if it should be believed at this point, but we
will have decent chance PoPs down there just in case.

Given the heat and humidity expected and the potential for some
decent westerly flow aloft, severe weather will be a real
possibility with any convection that reaches the area. Hopefully,
we will not see anything quite as nasty as this afternoon.

Forecast heat indices for Thursday and Friday are well above 100,
and even into Advisory territory on Friday. However, given the
uncertainties in the MCS forecast, we will not attempt to issue
an Advisory for either afternoon at this time.

.LONG TERM...(Saturday through Wednesday)
Issued at 342 PM CDT Wed Jul 6 2016

The extended forecast period suggests that the WFO PAH forecast area
will remain on the eastern limb of the short amplitude mid/upper
level ridge in the Central U.S.  The preferred GFS/GFS
Ensemble/Canadian guidance indicate that energy breaking off the
Alaskan/Western Canada closed low will ride of the intermountain
region, dampen the Central U.S. ridge and develop and deepen a small
low in Ohio and Tennessee valley. This feature will return moisture
back into the WFO PAH forecast area from the stalled out cold front
that is expected to push through the region on Friday.

Unfortunately, this low will serve as a small scale Omega block,
disrupting upstream flow and generating shortwaves across the area
at least through next Monday, when a larger scale trough will push
into the Plains and Middle Mississippi River Valley.

At this point in time, am concerned that parts of Southeast Missouri
may see excessive rainfall over the weekend. This area will need to
be monitored for flooding potential this weekend.

Otherwise, moderated max/min temperatures downward until next
Wednesday, when minor ridging develops just ahead of the next Upper
Midwest trough and increases thickness and temperatures briefly on
Wednesday.

&&

.AVIATION...
Issued at 1226 AM CDT Thu Jul 7 2016

Large complex of thunderstorms over western KY and southern IL will
gradually weaken as it drifts south and east through the early
morning hours. The tail end of the complex may clip kpah, and this
was handled with vcts in the 06z initial issuance.

The primary concern is the potential formation of widespread ifr
stratus clouds during the early morning. Areas of stratus have
already reached kpah/kowb, and this could become more widespread
overnight. MVFR vsbys in fog will become prevalent before sunrise.

Once low clouds and fog burn off Thursday, the air mass will
destabilize rather quickly. Thunderstorms may again develop in the
afternoon along potential boundaries leftover from overnight
convection. Timing and location is highly uncertain, so used a
prob30 group to account for this activity.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...DRS
LONG TERM...Smith
AVIATION...MY
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT WED JUL 6 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-072130-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
931 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE
POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF
WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE
SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY
THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH
LOCALLY HEAVY RAINFALL AND LIGHTINING.

IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY
REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY.

DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF
THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND
LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH
FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.

In the hours before

Local storm report, Jul 7, 12:28 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1228 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      6 SW GREENVILLE         37.15N 87.26W
07/07/2016                   MUHLENBERG         KY   EMERGENCY MNGR

            ROADWAYS FLOODING IN NUMEROUS LOCATIONS ACROSS THE COUNTY

&&

BP2
Local storm report, Jul 7, 12:31 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      MADISONVILLE            37.34N 87.51W
07/07/2016                   HOPKINS            KY   LAW ENFORCEMENT

            FIRE DEPARTMENT ENROUTE TO PARKWAY PLAZA MALL TO RESCUE
            WOMAN AND CHILD IN VEHICLE

&&

BP2
Local storm report, Jul 7, 12:54 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     FLASH FLOOD      1 NE MORTONS GAP        37.25N 87.46W
07/07/2016                   HOPKINS            KY   LAW ENFORCEMENT

            WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY

&&

BP2
Local storm report, Jul 7, 1:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
109 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     FLASH FLOOD      ELKTON                  36.81N 87.16W
07/07/2016                   TODD               KY   TRAINED SPOTTER

            NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS

&&

BP2
Local storm report, Jul 7, 1:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
122 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       CARBONDALE              37.72N 89.22W
07/07/2016  M4.26 INCH       JACKSON            IL   AWOS

            DAILY RAINFALL TOTAL FROM JULY 6TH

&&

BP2
Local storm report, Jul 7, 1:36 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
136 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     WEST PADUCAH            37.08N 88.74W
07/06/2016  M66 MPH          MCCRACKEN          KY   ASOS

            MEASURED AT PADUCAH AIRPORT

&&

BP2

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more8 hr
Jul 6, 8:08 PM CDTFlash Flood WarningPAHCrittenden, Hopkins, Muhlenberg, Webster7 hr
Jul 6, 9:20 PM CDTFlash Flood Warning EmergencyPAHHopkins4 hr
Jul 6, 9:40 PM CDTFlash Flood WarningPAHUnion3 hr
Jul 6, 10:30 PM CDTFlash Flood WarningPAHLivingston7 hr
Jul 6, 11:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon27 min
Jul 6, 11:38 PM CDTFlash Flood WarningPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:16 AM CDTFlash Flood WarningPAHMcCracken, Marshall7 hr
Jul 7, 1:37 AM CDTRiver Flood WarningPAHChristian, Trigg12 hr
Jul 7, 3:02 AM CDTAreal Flood WarningPAHCaldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more9 hr
Jul 7, 3:07 AM CDTFlash Flood WarningPAHLyon, Trigg4 hr
Jul 7, 3:40 AM CDTRiver Flood WarningPAHMuhlenberg7 days
Jul 7, 3:51 AM CDTFlash Flood WarningPAHCalloway3 hr
Jul 7, 3:58 AM CDTSpecial Weather StatementPAHCalloway47 min
Jul 7, 7:55 AM CDTAreal Flood WarningPAHMcCracken, Marshall3 hr
Jul 7, 8:52 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more6 hr
Jul 7, 12:13 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle32 min
Jul 7, 12:40 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken35 min
Jul 7, 12:44 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, McCracken, Marshall3 hr
Jul 7, 12:49 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman26 min
Jul 7, 1:17 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:46 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson29 min
Jul 7, 1:49 PM CDTSevere Thunderstorm WarningPAHChristian, Todd26 min
Jul 7, 1:57 PM CDTFlash Flood WarningPAHChristian, Todd, Trigg5 hr
Jul 7, 2:02 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more28 min
Jul 7, 2:11 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Jul 7, 3:15 PM CDTAreal Flood AdvisoryPAHHopkins, Webster2 hr

Nearby

River Flood Warnings in Kentucky, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.